# SDR RAIA960809

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700966
- Condition: Loose
- Location: Avionics Bay
- Part time: 1,153 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7663 - CAPTAIN'S ALTIMETER STICKING, ONLY INCREASES IN 200 FOOT INCREMENTS.  MAINTENANCE RE-RACKED THE NR 1 AIR DATA COMPUTER.  (X)
